Test levels skyrocketed after lowering dose

So I’ve been running 160mg for about 1 1/2yrs…feeling great but hemoglobin is high and test levels are always around 1200. Last blood test I decided to lower dose to 140mg…did that for 3 months and did bloodwork…my test jumped from 1270 to 2160! No acne or aggression or anything. I split my doses and was 3 days from my last shot and didn’t lift that day…why did this happen

Did you change the type of test or shot frequency?
Were old labs taken 3 days after shit?

Then stop the biotin supplements and then you will get accurate hormonal values when drawing labs. A lot of multivitamins contain biotin.

Biotin interference can occur in immunoassays that employ streptavidin-biotinylated antibodies when high biotin levels in blood samples, resulting from the use of oral biotin supplements, interfere with the streptavidin-biotin binding, thus distorting signal detection in these tests.

I do take a biotin supplement…had no idea that could interfere

The Equilibrium Dialysis and LC/MS methods are immune to biotin supplementation interference.